Hello. so here's a brief story. I went on contraceptive pills last December 2012 till February 2013. I didn't missed a pill and was on time taking it. By march 2013 I stopped taking the pills and had a depo shot instead. I got sick and took very strong antibiotics for only four days. (they said the effectiveness of the depo shot will lessen if you take antibiotics, is that true?). on the the depo shot my period hasnt been regular, had spotting almost everyday till now:( I took diet pills by the end of march till april. ive been having unprotected sex since December-April because of the contraceptives. by the end of April I've been feeling really sick, nauseated, tired, and headaches. and the mood swings were just out of control. and my linea nigra from my first baby got darker! I took a pregnancy test this morning, and it was negative. now I am very confused, I feel sick and nauseated consistently now, thinking about just eating, even after eating. even if I just woke up in the morning. or before i go to bed.:( I don't like the feeling:( I'm scared to go to the doctor I know I would still need to go. I need other opinions about this. (ladies you know what I mean.) please i need some wisdom. thank you.